Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Which is the best treatment when wanting to get pregnant
Sep 24, 2004

Dear Doctor, My CD4 count is almost above 200 and my viral load has been undecttable for over a year since I started treatment last year february. My first question is which is the best therapy to be on when for the safety of the baby, presently on Combivir and stocrin, and my doctor suggests that I go on combivir and kaletra, my fears with kaletra are the side effects of fat distribution and loss of weight on certain body areas from what I have read. Previously I was on combivir and virammune and I had to stop virammune because of side effects of severe skin rashes that started after 7 months of starting the therapy. Please help cause I will be starting kaletra in a few days, give me choices

Response from Dr. Henry

I have had dozens of pregnant women on Kaletra during their pregnancy and have observed that it has been generally well tolerated. Fat problems linked only to Kaletra has been difficult to pin down--9 months of Kaletra while on Combivir in a person with your situation is generally well tolerated (though the stomach/gut may not like it!). KH



Previous
Possible prostate/urinary tract problems HIV related?
Next
Injection reaction a given fact?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement